We describe several analytical and numerical procedures to obtain bounds on the distribution function of a sum of n dependent risks having fixed overlapping marginals. As an application, we produce bounds on quantile-based risk measures for portfolios of financial and actuarial interest.

Bounds for the sum of dependent risks having overlapping marginals / P. Embrechts, G. Puccetti. - In: JOURNAL OF MULTIVARIATE ANALYSIS. - ISSN 0047-259X. - 101:1(2010), pp. 177-190.

Bounds for the sum of dependent risks having overlapping marginals

G. Puccetti
2010

Abstract

We describe several analytical and numerical procedures to obtain bounds on the distribution function of a sum of n dependent risks having fixed overlapping marginals. As an application, we produce bounds on quantile-based risk measures for portfolios of financial and actuarial interest.
Frechet bounds; Overlapping marginals; Dependent risks; Mass transportation theory; Copula functions; Value-at-Risk
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
2010
25-lug-2009
Article (author)
File in questo prodotto:
File Dimensione Formato  
JMVA10b.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 1.47 MB
Formato Adobe PDF
1.47 MB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/358569
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 17
social impact